Volume 13, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Polynomial Bridgeland stability conditions and the large volume limit

Arend Bayer

Geometry & Topology 13 (2009) 2389–2425
Abstract

We introduce the notion of a polynomial stability condition, generalizing Bridgeland stability conditions on triangulated categories. We construct and study a family of polynomial stability conditions for any normal projective variety. This family includes both Simpson-stability and large volume limits of Bridgeland stability conditions.

We show that the PT/DT–correspondence relating stable pairs to Donaldson–Thomas invariants (conjectured by Pandharipande and Thomas) can be understood as a wall-crossing in our family of polynomial stability conditions. Similarly, we show that the relation between stable pairs and invariants of one-dimensional torsion sheaves (proven recently by the same authors) is a wall-crossing formula.

Keywords
stability condition, derived category, counting invariant, wall crossing, Donaldson–Thomas invariant
Mathematical Subject Classification 2000
Primary: 14F05, 18E30
Secondary: 14J32, 14D20, 14N35
References
Publication
Received: 28 March 2009
Accepted: 8 May 2009
Published: 12 June 2009
Proposed: Jim Bryan
Seconded: Simon Donaldson, Frances Kirwan
Authors
Arend Bayer
Department of Mathematics
University of Utah
155 South 1400 East
Room 233
Salt Lake City, UT 84112
http://www.math.utah.edu/~bayer/